Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Singular self-adjoint boundary value problems for the differential equation $ Lx=\lambda Mx$


Author: Fred Brauer
Journal: Trans. Amer. Math. Soc. 88 (1958), 331-345
MSC: Primary 34.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0096847-4
MathSciNet review: 0096847
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.00

Retrieve articles in all journals with MSC: 34.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0096847-4
Article copyright: © Copyright 1958 American Mathematical Society